# SDR CALA2014040390764

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STATION 1175 BL 0.0 APPROXIMATELY 8 INCHES TO RIGHT, THREE NUTPLATES CORRODED.  REMOVED CORROSION ON FLOORBEAM ORIGINAL THICKNESS .100, MATERIAL REMOVED .030.  MATERIAL REMAINING .070 FOUND TO BE OUT OF LIMITS IAW SRM 53-00- 07.  FLOOR BEAM REPLACED IAW SRM 53-00-07.
